# SDR DXTA200400490

- Difficulty date: December 22, 2004
- Submitted: December 30, 2004
- Operation: Air carrier
- Aircraft: N900QS
- Make and model: Cessna 750
- Aircraft serial: 7500123
- Aircraft time: 4,295 hours, 2,670 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Condition: Out Of Rig
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL EICAS MESSAGE SLATS DEPLOYED, BUT NO FLAPS.  COULD NOT DUPLICATE SQK.  C/W MECHANICAL RIG AND ELECTRICAL RIG IAW 750 M/M 27-50-00.  FOUND LT INBD FLAP BINDING, RE-RIGGED FLAPS AND OPS CHECKED GOOD.
